Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The minimum of a definite integral for unilateral variations in space


Authors: G. A. Bliss and A. L. Underhill
Journal: Trans. Amer. Math. Soc. 15 (1914), 291-310
MSC: Primary 49K10
MathSciNet review: 1500981
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 49K10

Retrieve articles in all journals with MSC: 49K10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1914-1500981-X
Article copyright: © Copyright 1914 American Mathematical Society